Table of Contents Author Guidelines Submit a Manuscript
Journal of Marine Biology
Volume 2012 (2012), Article ID 746720, 7 pages
Research Article

Widespread Oceanospirillaceae Bacteria in Porites spp.

Department of Microbiology, University of Hawai‘i at Mānoa, Snyder Hall 207, 2538 McCarthy Mall, Honolulu, HI 96822, USA

Received 6 September 2011; Revised 2 December 2011; Accepted 5 December 2011

Academic Editor: Pei-Yuan Qian

Copyright © 2012 Mark D. Speck and Stuart P. Donachie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark D. Speck and Stuart P. Donachie, “Widespread Oceanospirillaceae Bacteria in Porites spp.,” Journal of Marine Biology, vol. 2012, Article ID 746720, 7 pages, 2012. doi:10.1155/2012/746720